# SDR A6WA201441830

- Difficulty date: July 22, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,470 hours, 25,702 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 621 PRESS BULKHEAD GOUGED BY SCREW AT LBL 13, 3 INCHES ABOVE FLOOR.
